# SDR SWAA2024022051894

- Difficulty date: February 13, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N8564Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42545
- Aircraft time: 19,477 hours, 9,894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT R1 DOOR.<[01] REMOVED AND REPLACED M02816 BATTERY PACK; EMERGENCY LTS OP CHECK GOOD IAW B737-800 AMM 33-51-06-960-805.;[02] REMOVED AND REPLACED M02816 BATTERY PACK; EMERGENCY LTS OP CHECK GOOD IAW B737-800 AMM 33-51-06-960-805.
